# SDR AALA202412243282

- Difficulty date: November 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT HAS CRACKED WEB SPLICE LOCATED APPROX BS 825 TO 867 AND LBL-62. PERFORMED PERMANENT REPAIR ON FORWARD CARGO AT LOWER STRAP SUPPORT ANGLE FOR THE SLOPPING SIDE WALL LINER SUPPORT AT BS 825 TO 867 AND LBL-62. PER B777-300 SRM 53-00-53-2R-8.
